# SDR ASAA2022102840489

- Difficulty date: October 28, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 36,888 hours, 11,778 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE CONTROL/TECH SERVICES REQUEST: FOLLOW UP TO HISTORY OF #1 ENGINE B FIRE LOOP FAULTING. GROUNDED - YES. COMPLIED WITH ALL TSR STEPS. (STEP 1) ACCOMPLISHED B737-900 FIM 26-10 TASK 805. UPPER FAN (M1757) = 5.88K, LWR FAN (M1758) = 3.84K, RT CORE (M1760) = 2.40K, LT CORE (M1759) = 2.97K. (STEP 2) ACCOMPLISHED CLEANING & GVI ALL DETECTORS & LUGS. FOUND UPPER FAN DETECTOR (LOOP B) WIRE RUBBING AGAINST THE DETECTOR HOUSING, INSULATION CUT & WIRE EXPOSED TO GROUND. (STEP 3) REPAIRED WIRE INSULATION REF STANDARD WIRE PRACTICE.
